MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TM 3.7MM MTX,10MM; DENTAL IMPLANT

ZIMMER DENTAL IMP,TM 3.7MM MTX,10MM; DENTAL IMPLANT
Model Number TMMB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the implant at tooth site #46 fractured during placement as was removed.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One imp,tm 3.7mm mtx,10mm (tmmb10) was returned for investigation (image 1-3).Visual inspection of the as returned product identified signs of wear from placement and debris in the trabecular metal.The device is fractured at the tm base.No pre-existing conditions were noted on the per.The reported product was located on tooth # 46 (fdi) and the fracture occurred the same day as placement.The reported event could not be recreated due to the nature of the dental device and event (fracture).Appropriate documentation was reviewed.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar event and no other complaint was identified.Based on the available information, device malfunction has occurred and the reported event was confirmed.

Brand Name
IMP,TM 3.7MM MTX,10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9950130
Report Number0002023141-2020-00754
Device Sequence Number3354483
Product Code DZE
UDI-Device Identifier00889024018860
UDI-Public(01)00889024018860(17)220131(10)63516188(241)TMMB10
Combination Product (Y/N)N
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberTMMB10
Device Catalogue NumberTMMB10
Device Lot Number63516188
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer06/05/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight85